RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 3, Pages 547–550 (Mi dan25795)  

MATHEMATICS

Smoothness properties of generalized potentials of an elliptic operator

V. A. Il'in, I. A. Shishmarev

Lomonosov Moscow State University

Full text: PDF file (456 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 15.06.1961

Citation: V. A. Il'in, I. A. Shishmarev, “Smoothness properties of generalized potentials of an elliptic operator”, Dokl. Akad. Nauk SSSR, 141:3 (1961), 547–550

Citation in format AMSBIB
\Bibitem{IliShi61}
\by V.~A.~Il'in, I.~A.~Shishmarev
\paper Smoothness properties of generalized potentials of an elliptic operator
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 3
\pages 547--550
\mathnet{http://mi.mathnet.ru/dan25795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132917}
\zmath{https://zbmath.org/?q=an:0111.09501}


Linking options:
  • http://mi.mathnet.ru/eng/dan25795
  • http://mi.mathnet.ru/eng/dan/v141/i3/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020